# SDR AALA20070765

- Difficulty date: April 27, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 23C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHTS AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
